# SDR 03FDEA01185

- Difficulty date: July 31, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 26,239 hours, 15,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Condition: Gouged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL SKIN GOUGED AROUND PANEL OPENING 3223 (4 PLACES) 247 - 250.  BLENDED GOUGE IN WW SKIN AT BS 237.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  DAMAGE WILL BE REPAIRED ON N00468.
